MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION POLARIS? ULTRA; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION POLARIS? ULTRA; STENT, URETERAL
Model Number M0061921320
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, the distal end of the double j stent shows an abnormal curvature inside the patient's bladder.The procedure was completed with another of the same device and the patient condition following the procedure was stable.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0406 captures the reportable event of stent kinked, inside the patient.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0406 captures the reportable investigation results of stent kinked, inside the patient.Block h11: the polaris ultra ureteral stent was returned with the positioner and pouch for analysis.However, the suture did not return.During media and visual inspection, and device inspection under magnification, it was found that the stent bladder coil and stent shaft was kinked.The reported event of stent kinked will be confirmed.It is possible to conclude that this issue could be caused by operational factors.Probably some manipulation during the procedure could have caused the kink observed on the shaft and bladder coil.Therefore, all compiled information on this investigation determines that the most probable cause is adverse event related to procedure since the adverse event occurred during the procedure and the device had no influence on the event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: imdrf device code a0406 captures the reportable event of stent kinked, inside the patient.H11: the polaris ultra ureteral stent was returned with the positioner and pouch for analysis.However, the suture did not return.During media and visual inspection, and device inspection under magnification, it was found that the stent bladder coil and stent shaft was kinked.The reported event of stent kinked will be confirmed.It is possible to conclude that this issue could be caused by operational factors.Probably some manipulation during the procedure could have caused the kink observed on the shaft and bladder coil.Therefore, all compiled information on this investigation determines that the most probable cause is adverse event related to procedure since the adverse event occurred during the procedure and the device had no influence on the event.Correction to the bsc aware date based on the investigation closure date with the product return analysis.B5, and h6: component codes (2); evaluation method codes; and evaluation result codes has been updated.
 
Event or Problem Description
It was reported that a polaris ultra ureteral stent during a retrograde intrarenal surgery procedure.During the procedure, it was noticed that the distal end of the stent showed an abnormal curvature inside the patient's bladder.The procedure was completed with another of the same device and the patient condition following the procedure was stable.

Brand Name
POLARIS? ULTRA
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22503775
Report Number2124215-2025-44893
Device Sequence Number15764650
Product Code FAD
UDI-Device Identifier08714729124429
UDI-Public(01)08714729124429(17)280128(10)35729385
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K010002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061921320
Device Catalogue NumberM0061921320
Device Lot Number0035729385
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Supplement Date Received by Manufacturer07/28/2025
08/25/2025
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date08/22/2025
09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown